Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 128, Number 4, 1 May 2012

Uniform Asymptotic Expansions for the Discrete Chebyshev Polynomials
pp. 337-384(48)
Authors: Pan, J. H.; Wong, R.

Favourites:
ADD

Linear Waves and Nonlinear Wave Interactions in a Bounded Three‐Layer Fluid System
pp. 385-406(22)
Authors: Weidman, P. D.; Nitsche, M.; Howard, L.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more